MAUDE Adverse Event Report: SOPHYSA SOPHYSA; PRESSIO® ICP MONITORING KIT, VENTRICULAR TUNNELING

SOPHYSA SOPHYSA; PRESSIO® ICP MONITORING KIT, VENTRICULAR TUNNELING
Model Number PSO-VT
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was returned to manufacturer on 03/18/2022.Aspect control : device was sent in dry conditions, relatively clean.A slight tear was noticed on capsule-protective membrane.Black color on the micro wires indication of an oxidation.No sign of any other visible damage.Functional control : error e001 is confirmed to occur upon connecting the device to a monitor.Further examination of the device proves the oxydation of the electrical wires iin the device which caused the anomaly.
 
Event or Problem Description
Device implanted on (b)(6) 2022.The same day, four hours after initial surgery, the monitor displayed error e001.The monitoring couldn't be maintained so the device was explanted.There were no health complications for the patient.

Brand Name
SOPHYSA
Common Device Name
PRESSIO® ICP MONITORING KIT, VENTRICULAR TUNNELING
Manufacturer (Section D)
SOPHYSA
5 rue guy moquêt
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYA
temis
rue sophie germain
besançon, 25000
FR   25000
Manufacturer Contact
marion prudhomme
temis
rue sophie germain
besançon, 25000
FR   25000
MDR Report Key13939220
Report Number3001587388-2022-22107
Device Sequence Number6702253
Product Code GWM
UDI-Device Identifier03760124131482
UDI-Public(01)03760124131482(11)201106(17)251101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model NumberPSO-VT
Device Catalogue NumberPSO-VT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale